# SDR MALA000634

- Difficulty date: August 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL AREAS OF CORROSION ON RBL 0.00 FLOOR PANEL FLANGE FROM STA 294.0 TO STA 380.0.  REFER TO CELSIUS TASK CARD 2564 W/O 18783, AND SAAB STATEMENT 72SDS2818.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  INSPECTED AND FOUND OUT OF LIMITS REF SRM 51-10-10.  FABRICATED REPAIR ANGLE PER PRINCIPLES OF SAAB SRM 53-70-60.  ALODINED, PRIMED AND TOPCOATED REPAIR ANGLE AND REPAIR AREA PER SRM 51-20-42/43.  INSTALLED REPAIR ANGLE IAW SAAB STATEMENT 72SDS2818 AND 72SDS2692.
